Ukrainian Mathematical Journal

, Volume 33, Issue 2, pp 221–224 | Cite as

Generalized Riemann boundary-value problem in weighted Lp spaces

  • A. I. Yatsko
Brief Communications


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. S. Litvinchuk, Boundary-Value Problems and Singular Integral Equations with Shift [in Russian], Nauka, Moscow (1977).Google Scholar
  2. 2.
    A. I. Yatsko and S. I. Yatskø, “The generalized Riemann boundary-value problem with piecewisecontinuous coefficients,” Ukr. Mat. Zh.,30, No. 5, 646–653 (1978).Google Scholar
  3. 3.
    I. M. Spitkovskii, “On the theory of the generalized Riemann boundary-value problem in the Lp classes,” Ukr. Mat. Zh.,31, No. 1, 63–73 (1979).Google Scholar
  4. 4.
    I. M. Spitkovskii, “On multipliers having no effect on factorizability,” Dokl. Akad. Nauk SSSR,231, No. 6, 1300–1303 (1976).Google Scholar
  5. 5.
    B. V. Khvedelidze, “The method of Cauchy-type integrals in discontinuous boundary-value problems of the theory of holomorphic functions of a complex variable,” in: Current Problems in Mathematics, Vol. 7, VINITI, Moscow (1975), pp. 5–162.Google Scholar
  6. 6.
    I. M. Spitkovskii, “The problem of factorization of measurable matrix-valued functions,” Dokl. Akad. Nauk SSSR,227, No. 3, 576–579 (1976).Google Scholar
  7. 7.
    I. M. Spitkovskii, “On the factorization of matrix-valued functions whose Hausdorff set lies inside an angle,” Soobshch. Akad. Nauk Gruz. SSR,86, No. 3, 561–564 (1977).Google Scholar
  8. 8.
    I. É. Verbitskii and N. Ya. Krupnik, “Sharp constants in theorems of K. I. Babenko and B. V. Khvedelidze on the boundedness of a singular operator,” Soobshch. Akad. Nauk Gruz. SSR,85, No. 1, 21–23 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. I. Yatsko
    • 1
  1. 1.Odessa State UniversityUSSR

Personalised recommendations